• AKBULUT, SEZGIN (Department of Mathematics Faculty of Science Ataturk University) ;
  • GUNDUZ, BIROL (Department of Mathematics Faculty of Science and Art Erzincan University)
  • Received : 2015.01.15
  • Published : 2015.06.30


In this article, we first give metric version of an iteration scheme of Agarwal et al. [1] and approximate fixed points of two finite families of nonexpansive mappings in hyperbolic spaces through this iteration scheme which is independent of but faster than Mann and Ishikawa scheme. Also we consider case of three finite families of nonexpansive mappings. But, we need an extra condition to get convergence. Our convergence theorems generalize and refine many know results in the current literature.


hyperbolic space;nonexpansive map;common fixed point;iterative process;condition (A);semi-compactness;${\Delta}$-convergence


  1. R. P. Agarwal, D. O'Regan, and D. R. Sahu, Iterative construction of fixed points of nearly asymptotically nonexpansive mappings, J. Nonlinear Convex Anal. 8 (2007), no. 1, 61-79.
  2. H. H. Bauschke and P. L. Combettes, Convex Analysis and Monotone Operator Theory in Hilbert Spaces, Springer-Verlag, New York, 2011.
  3. G. Das and J. P. Debata, Fixed points of quasi-nonexpansive mappings, Indian J. Pure Appl. Math. 17 (1986), no. 11, 1263-1269.
  4. S. Dhompongsa and B. Panyanak, On ${\Delta}$-convergence theorems in CAT(0)-spaces, Comput. Math. Appl. 56 (2008), no. 10, 2572-2579.
  5. H. Fukhar-ud-din and M. A. Khamsi, Approximating common fixed points in hyperbolic spaces, Fixed Point Theory Appl. 2014 (2014), 113, 15 pp.
  6. K. Goebel and W. A. Kirk, Iteration processes for nonexpansive mappings, in: S. P. Singh, S. Thomeier, B. Watson (Eds.), pp. 115-123, Topological Methods in Nonlinear Functional Analysis, in: Contemp. Math., vol. 21, Amer. Math. Soc., Providence, RI, 1983.
  7. K. Goebel and S. Reich, Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, Marcel Dekker, New York, 1984.
  8. B. Gunduz and S. Akbulut, Strong and ${\Delta}$-convergence theorems in hyperbolic spaces, Miskolc Math. Notes 14 (2013), no. 3, 915-925.
  9. A. R. Khan, H. Fukhar-ud-din, and M. A. A. Khan, An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces, Fixed Point Theory Appl. 2012 (2012), 12 pp.
  10. S. H. Khan and M. Abbas, Strong and ${\Delta}$-convergence of some iterative schemes in CAT(0) spaces, Comput. Math. Appl. 61 (2011), no. 1, 109-116.
  11. S. H. Khan, Y. J. Cho, and M. Abbas, Convergence to common fixed points by a modified iteration process, J. Appl. Math. Comput. 35 (2011), no. 1-2, 607-616.
  12. S. H. Khan and H. Fukharuddin, Weak and strong convergence of a scheme with errors for two nonexpansive mappings, Nonlinear Anal. 61 (2005), no. 8, 1295-1301.
  13. S. H. Khan andW. Takahashi, Approximating common fixed points of two asymptotically nonexpansive mappings, Sci. Math. Jpn. 53 (2001), no. 1, 143-148.
  14. W. A. Kirk, Krasnosel'ski iteration process in hyperbolic spaces, Numer. Funct. Anal. Optim. 4 (1982), no. 4, 371-381.
  15. W. A. Kirk and C. Martinez-Yanez, Approximate fixed points for nonexpansive mappings in uniformly convex spaces, Ann. Polon. Math. 51 (1990), 189-193.
  16. U. Kohlenbach, Some logical metatheorems with applications in functional analysis, Trans. Amer. Math. Soc. 357 (2005), no. 1, 89-128.
  17. L. Leustean, Nonexpansive iterations in uniformly convex W-hyperbolic spaces, In: Nonlinear Analysis and Optimization I: Nonlinear Analysis, 193-209, Contemp. Math. 513, Amer. Math. Soc. 2010.
  18. T. C. Lim, Remarks on some fixed point theorems, Proc. Amer. Math. Soc. 60 (1976), 179-182.
  19. S. Reich and I. Shafrir, Nonexpansive iterations in hyperbolic spaces, Nonlinear Anal. 15 (1990), no. 6, 537-558.
  20. A. Sahin and M. Basarir, Some convergence results for modified SP-iteration scheme in hyperbolic spaces, Fixed Point Theory Appl. 2014 (2014), 113.
  21. H. F. Senter and W. G. Dotson, Approximating fixed points of nonexpansive mappings, Proc. Amer. Math. Soc. 44 (1974), no. 2, 375-380.
  22. T. Shimizu and W. Takahashi, Fixed points of multivalued mappings in certain convex metric spaces, Topol. Methods Nonlinear Anal. 8 (1996), no. 1, 197-203.
  23. W. Takahashi, A convexity in metric spaces and nonexpansive mappings, Kodai Math. Sem. Rep. 22 (1970), 142-149.
  24. W. Takahashi, Iterative methods for approximation of fixed points and their applications, J. Oper. Res. Soc. Japan 43 (2000), no. 1, 87-108.
  25. W. Takahashi and T. Tamura, Limit theorems of operators by convex combinations of nonexpansive retractions in Banach spaces, J. Approx. Theory 91 (1997), no. 3, 386-397.

Cited by

  1. A one-step implicit iterative process for a finite family of I-nonexpansive mappings in Kohlenbach hyperbolic spaces vol.10, pp.1-2, 2016,
  2. Some convergence results for nearly asymptotically nonexpansive nonself mappings in CAT( $$\kappa$$ κ ) spaces vol.11, pp.1, 2017,